# SDR AALA202404086848

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N954XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7999
- Aircraft time: 18,459 hours, 4,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Damper Bottle
- Part time: 18,456 hours, 4,726 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 PASSENGER/CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER HEAD SPRING DAMAGED WHILE SAFETYING PERCUSSION MECHANISM. REMOVED AND REPLACED L1 PASSENGER/CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
